Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had injected meth in arms. Noticed upper lip swelling. Should I take benadryl and nurofen?

User rating for this question
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
injected meth in my arms at a party and now my upper lip is swollen. I have g6pd. Should I take benadryl and nurofen? Don't want to visit a doctor.
Posted Thu, 26 Sep 2013 in Medicines and Side Effects
Answered by Dr. Hari Charan Perigela 5 hours later
Brief Answer:
It seems an allergic manifestation

Detailed Answer:

As per your description, you have developed swelling upper lip after taking meth. It can be due to allergy and not related to G6PD.

I usually use steroid like dexamethasone along with antihistamine tablet in my patient with similar complaints. If the swelling is worsening and if you develop itching, you can visit your doctor and get a prescription.

Hope I answered your query. If you have any questions, I will clarify further.

Wish you speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor